Ayuda
Ir al contenido

Dialnet


Feedback boundary control of linear hyperbolic systems with relaxation

    1. [1] Rheinisch-Westfälische Technische Hochschule Aachen University

      Rheinisch-Westfälische Technische Hochschule Aachen University

      Städteregion Aachen, Alemania

    2. [2] Tsinghua University

      Tsinghua University

      China

  • Localización: Automatica: A journal of IFAC the International Federation of Automatic Control, ISSN 0005-1098, Vol. 69, 2016, págs. 12-17
  • Idioma: inglés
  • Enlaces
  • Resumen
    • We consider boundary stabilization for one-dimensional systems of linear hyperbolic partial differential equations with relaxation structure. Such equations appear in many applications. By combining weighted Lyapunov functions, the structure is used to derive new stabilization results. The result is illustrated with an application to boundary stabilization of water flows in open canals.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno